Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 99, NWS Birmingham, AL

September 21, 20094 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 1:52 PM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2009, 1:52 PM CDT (18:52 UTC)
Expired
Sep 21, 2009, 4:45 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Greene County, AL, Hale County, AL, Pickens County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 114 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 211852
FFWBMX
ALC063-065-107-119-212145-
/O.NEW.KBMX.FF.W.0099.090921T1852Z-090921T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EUTAW...
  NORTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...

* UNTIL 445 PM CDT

* AT 147 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH        
  FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA. THIS   
  LINE WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN LESS    
  THAN ONE HOUR TO AN AREA THAT HAS ALREADY RECEIVED WELL OVER 5     
  INCHES IN THE LAST 12 HOURS. THIS COULD PRODUCE RAPID FLASH        
  FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  UNION...WEST GREENE...WEDGEWORTH...UNION...PANOLA...NEW WEST
  GREENE...MOUNDVILLE...MANTUA...KNOXVILLE...JENA...GAINESVILLE...
  EVANSVILLE...ALLISON AND AKRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES IS POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3302 8833 3309 8796 3316 8784 3303 8783
      3301 8742 3285 8743 3271 8769 3266 8774
      3264 8781 3259 8774 3258 8779 3254 8781
      3255 8785 3253 8786 3260 8789 3260 8784
      3262 8791 3250 8794 3244 8840

$$

10/ARM
1 follow-up statement
000 
WGUS74 KBMX 212055
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT MON SEP 21 2009

ALC063-065-107-119-212145-
/O.CON.KBMX.FF.W.0099.000000T0000Z-090921T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMTER AL-HALE AL-GREENE AL-PICKENS AL-
355 PM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN PICKENS...GREENE...NORTHERN HALE AND NORTHERN SUMTER
COUNTIES...

AT 355 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO DETECT A 
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST UNION...
WEST GREENE...WEDGEWORTH...WALDEN QUARTERS...UNION...SAWYERVILLE...
PANOLA...NEW WEST GREENE...MOUNDVILLE...MANTUA...KNOXVILLE...JENA...
GAINESVILLE...EVANSVILLE...EUTAW...EMELLE...BOLIGEE...ALLISON AND
AKRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3302 8833 3309 8796 3316 8784 3303 8783
      3301 8742 3285 8743 3271 8769 3266 8774
      3264 8781 3259 8774 3258 8779 3254 8781
      3255 8785 3253 8786 3260 8789 3260 8784
      3262 8791 3250 8794 3244 8840

$$

10/ARM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:37 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Sep 21, 12:37 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CDT MON SEP 21 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ANYBODY REMEMBER THE DROUGHT WE WERE IN A COUPLE OF YEARS AGO?  THAT
HAS COME AND GONE AS RAIN CONTINUES TO FALL ACROSS A GOOD PORTION OF
CENTRAL ALABAMA.  THESE RAINS HAVE BEEN CONTINUOUS (FOR THE MOST
PART) SINCE MIDNIGHT IN AREAS LIKE PICKENS...TUSCALOOSA AND GREENE
COUNTIES...WHICH HAS LED TO THE ISSUANCE OF FLASH FLOOD WARNINGS
ACROSS ALL OF THESE AREAS THROUGHOUT THE MORNING.  SOME AREAS HAVE
RECEIVED RAINFALL TOTALS IN THE NEIGHBORHOOD OF 4 TO 6 INCHES...WITH
LOCALLY HEAVIER RADAR ESTIMATES OF 10+ INCHES...SINCE MIDNIGHT AND
COULD SEE ANOTHER 2 TO 4 INCHES THROUGH MID AFTERNOON. CALLS
CONTINUE TO COME IN THIS MORNING ABOUT ROADS BEING WASHED OUT AS
PEOPLE BEGIN TO DRIVE OUT AND ABOUT.  REMEMBER.  IF YOU ARE
CONFRONTED WITH THE CHOICE OF DRIVING THROUGH ANY DEPTH OF WATER IN
A ROADWAY OR TURNING YOUR VEHICLE AROUND, DONT BECOME A STATISTIC.
TURN AROUND...DONT DROWN.

FOR THE REST OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS...
THING DO NOT LOOK TO CHANGE MUCH AT ALL. RAINFALL IS EXPECTED TO
PERSIST AS PWS ABOVE 2 INCHES...LARGE SCALE SFC CONVERGENCE AND
THESE LITTLE VORT MAXES MOVING OVER THE STATE COMBINE TO MAKE FOR A
VERY WET DAY.  STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL NEW
MEDIA OUTLET FOR THE LATEST ON THE FLASH FLOOD THREAT.

27

&&

.AVIATION...18Z TAF DISCUSSION.

WE REMAIN IN A PATTERN WITH VERY LOW PREDICTABILITY BEYOND THE FIRST
COUPLES HOURS...AND AS A RESULT VERY LOW CONFIDENCE AFTER THAT.  THE
MAIN AREA OF CONCERN THIS MORNING...AND THROUGH AT LEAST 2100Z
TODAY...WILL REMAIN IN THE EET TO ANB CORRIDOR.  NUMEROUS SHOWERS
AND THUNDERSTORMS WILL FREQUENTLY REDUCE CEILINGS AND VISIBILITIES
TO BELOW 1 MILE AND BELOW 1000 FEET...RESPECTTIVELY.  TCL HAS
EMERGED INTO A BIT OF A CLEAR SPOT...WHICH MAY ALSO SOON REACH BHM.
BUT IF MORE RAIN DEVELOPS...THEN WILL HAVE TO ISSUE UPDATES TO TAKE
FORECASTS FOR THOSE LOCATIONS INTO A MORE PESSEMISTIC DIRECTION.
THE RAIN THUS FAR TODAY HAS STAYED WELL NORTH OF MGM AND TOI. GIVEN
SUCH LOW CONFIDENCE...I JUST WENT WITH A PERSISTENCE BASED FORECAST
FOR THOSE LOCATIONS...AND WILL ALSO UPDATE THEM IF/WHEN NECESSARY.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT
TONIGHT.

&&
Hazardous weather outlook, Sep 21, 12:51 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT MON SEP 21 2009

ALZ011>015-017>050-221200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1251 PM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...FLASH FLOOD WATCH UNTIL MIDNIGHT..

A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS ALL OF CENTRAL
ALABAMA THROUGH AT LEAST MIDNIGHT TONIGHT. THE AREA WITH THE
HIGHEST INITIAL THREAT THIS AFTERNOON WILL BE IN A BAND FROM
LAMAR...PICKENS...AND SUMTER COUNTIES...EASTWARD THROUGH TUSCALOOSA
AND METRO BIRMINGHAM...TO CHEROKEE...CLEBURNE...AND RANDOLPH
COUNTIES. THE HIGHEST THREAT MAY EXPAND OR MOVE NORTH OR SOUTH AS
ADDITIONAL SHOWERS AND STORMS DEVELOP.

IN ADDITION TO THE FLASH FLOODING...SEVERAL RIVERS ARE NOW IN
FLOOD...OR ARE FORECAST TO GO INTO FLOOD LATER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST TUESDAY...
CONTINUING A THREAT OF FLASH FLOODING.

RIVER FLOODING WILL REMAIN A CONCERN ON SEVERAL CENTRAL ALABAMA
RIVERS THROUGH AT LEAST FRIDAY.  PLEASE SEE THE LATEST RIVER FLOOD
STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY FOR MANY AREAS THROUGH TONIGHT DUE TO FLOODING.

61

In the hours before

Local storm report, Sep 21, 10:51 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      CENTREVILLE             32.97N 87.13W
09/20/2009                   BIBB               AL   EMERGENCY MNGR

            WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
            ROADWAY TO BE CLOSED.

&&

GGOGGINS
Local storm report, Sep 21, 10:55 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLOOD            2 SE HARRISBURG         32.86N 87.20W
09/20/2009                   BIBB               AL   EMERGENCY MNGR

            FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
            BECOME SUBMERGED AND HAS BEEN CLOSED.

&&

GGOGGINS
Local storm report, Sep 21, 10:57 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLOOD            2 SE HARRISBURG         32.86N 87.20W
09/21/2009                   BIBB               AL   EMERGENCY MNGR

            FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
            BECOME SUBMERGED AND HAS BEEN CLOSED. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 21, 10:58 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLASH FLOOD      CENTREVILLE             32.97N 87.13W
09/21/2009                   BIBB               AL   EMERGENCY MNGR

            WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
            ROADWAY TO BE CLOSED. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 21, 1:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      COLUMBIANA              33.18N 86.60W
09/21/2009                   SHELBY             AL   EMERGENCY MNGR

            MANY STREETS ARE NOW FLOODED IN DOWNTOWN
            COLUMBIANA...INCLUDING THREE INCHES OF WATER FLOWING
            ACROSS N MAIN STREET.

&&

GGOGGINS
Local storm report, Sep 21, 1:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      1 W MILLERVILLE         33.19N 85.94W
09/21/2009                   CLAY               AL   AMATEUR RADIO

            SEVERAL ROADS WERE BARRICADED IN SOUTHWESTERN CLAY COUNTY
            NEAR THE TOWN OF MILLERVILLE DUE TO HIGH WATER.

&&

88

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 10:50 PM CDTFlash Flood WarningBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:11 AM CDTFlash Flood WarningBMXClay, Coosa, Talladega3 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:19 AM CDTFlash Flood WarningBMXPickens, Tuscaloosa6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:39 PM CDTTornado WarningBMXSumter51 min
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 3:41 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.